# SDR ASAA2014022107071

- Difficulty date: February 21, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655548410
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF BS 500G BULKHEAD LOWER CENTER ANGLE FOUND FLOOR SUPPORT CORRODED AT RBL 13.8.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-53-1A1.  REMOVED CORRODED SECTION OF SUPPORT,  FABBED AND INSTALLED NEW SECTION IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0, FIG 2, W 1", O .070, R .050, L 3", D .020.
